# SDR CALA2015110394780

- Difficulty date: October 29, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 60,025 hours, 22,936 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SILL HAS CORROSION AT FWD GIRT BAR FITTING, ATTACH HOLES ALL 4.  REMOVED CORROSION IN ALL 4 HOLES & MADE FILLER WASHERS & INSTALLED IAW SRM 53-11-14 FIG 108 SRI 53-11-14-1-001-00.  REQUIRED 1ST INSPECTION FROM ACFT 1ST FLIGHT AT 60000C NOT TO EXCEED 37064.
